Comparison of Lagrangian approach and method of moments for reducing dimensionality of soliton dynamical systems

Citation

Ankiewicz, A & Akhmediev, N 2008, 'Comparison of Lagrangian approach and method of moments for reducing dimensionality of soliton dynamical systems', Chaos An Interdisciplinary Journal of Nonlinear Science, vol. 18, no. 3, pp. 033129 (8).

Year

2008

Field of Research

  • Classical And Physical Optics

Updated:  30 January 2020 / Responsible Officer:  Director (Research Services Division) / Page Contact:  Researchers